ISSN:
 1941-4889

eISSN:
 1941-4897

All Issues

Volume 10, 2018

Volume 9, 2017

Volume 8, 2016

Volume 7, 2015

Volume 6, 2014

Volume 5, 2013

Volume 4, 2012

Volume 3, 2011

Volume 2, 2010

Volume 1, 2009

Journal of Geometric Mechanics

December 2010 , Volume 2 , Issue 4

Select all articles

Export/Reference:

Impulsive control of a symmetric ball rolling without sliding or spinning
Hernán Cendra, María Etchechoury and Sebastián J. Ferraro
2010, 2(4): 321-342 doi: 10.3934/jgm.2010.2.321 +[Abstract](1251) +[PDF](649.7KB)
Variational integrators for discrete Lagrange problems
Pedro L. García, Antonio Fernández and César Rodrigo
2010, 2(4): 343-374 doi: 10.3934/jgm.2010.2.343 +[Abstract](1397) +[PDF](600.0KB)
Lagrangian and Hamiltonian formalism in Field Theory: A simple model
Katarzyna Grabowska
2010, 2(4): 375-395 doi: 10.3934/jgm.2010.2.375 +[Abstract](1133) +[PDF](422.6KB)
Geometric Jacobian linearization and LQR theory
Andrew D. Lewis and David R. Tyner
2010, 2(4): 397-440 doi: 10.3934/jgm.2010.2.397 +[Abstract](1264) +[PDF](634.7KB)

2017  Impact Factor: 0.561

Editors

Referees

Librarians

Email Alert

[Back to Top]